Tuesday, April 27, 2010

Mary, come shoot me. Now.

Dr. Grumpy: "Are you allergic to any medications?"

Mr. Skin: "Yeah, that one that gives me a rash."

Dr. Grumpy: "Do you know what it's called?"

Mr. Skin: "No, but I'm not taking it anymore."

Dr. Grumpy: "What medication are you taking now?"

Mr. Skin: "The one that doesn't give me a rash."

14 comments:

Doris said...

Picky picky picky...

>:p

The Rotating Intern said...

Because clearly there's only one medication out there that will give you a rash :)

Stephany said...

Don't make such a rash decision, Doc! LOL

missaunt said...

You know, it's starts with a P or maybe it's an A. The one that started with a K made me kind of loopy whenever I would tie one on, so I had to get off that one, too.

Karen W said...

Shower scrubbing bubbles probably gives him a rash! HAH!

Kim Kasch said...

Progress...

The Good Cook said...

Duh... the one that doesn't give him a rash... are you sure you went to medical school?

Kat's Kats said...

I got it from the pharmacy were the pharmacist wear the blue smocks and not the pharmacy that I usually use where they wear white coats but sometimes I use the one in the hospital but I don't like the fact that they wear scrubs under white coats. It doesn't look professional to me and it's very confusing. Oh wait... I might have gotten it at another pharmacy altogether...

Pharmd Biker said...

Here at the pharmacy we only sell/stock 2 types of medications- one for rash, and the other no rash.....

Anonymous said...

rash from lamotrigine, not-rash from not-lamotrigine? Either way, prescribe exeroph, my verification word.

Claudia said...

When you hear that, do you feel itchy?

Liz said...

Must be the blue one.

Anonymous said...

I am not taking the medication you did not prescribe that does not prevent me from giving you a headache whenever I don't visit your surgery?
My key word is chiatic! LOL!
Could not be more deranged!

Albinoblackbear said...

Logical? Yes.

Irritating? Yes.

My favorite was when a patient came into the ED and told me that they are 'deathly' allergic to a drug that started with 'b'.

I asked him if he had it written down in his wallet or something, he said that he kept it tacked on his fridge. Then asked me to start naming 'b' drugs.


*facepalm*

 
Locations of visitors to this page